• Users Online: 392
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 12  |  Issue : 2  |  Page : 157-158

A case of phenytoin induced multiple toxicities


Department of General Medicine, Jawaharlal Nehru Medical College, DMIMS(DU), Wardha, Maharashtra, India

Correspondence Address:
Khalid I Khan
Department of General Medicine, Jawaharlal Nehru Medical College, DMIMS(DU), Sawangi (Meghe), Wardha, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jdmimsu.jdmimsu_50_17

Rights and Permissions

Phenytoin (PNT) is a commonly used sedative antiepileptic medication in many countries. It is used in generalized tonic-clonic (grand mal) and complex partial (psychomotor, temporal lobe) seizures and prevention and treatment of seizures occurring during or following neurosurgery. Adverse effects of PNT may occur even at therapeutic doses and may involve any system.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed863    
    Printed58    
    Emailed0    
    PDF Downloaded52    
    Comments [Add]    

Recommend this journal